Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Continuously perfectly normal spaces and some generalizations
HTML articles powered by AMS MathViewer

by Gary Gruenhage PDF
Trans. Amer. Math. Soc. 224 (1976), 323-338 Request permission

Abstract:

In this work we continue the study of continuously perfectly normal, continuously normal, and continuously completely regular spaces which was begun by Phillip Zenor. Among other results, we prove that separable continuously completely regular spaces are metrizable, and provide an example of a nonmetrizable continuously perfectly normal space.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54D15, 54E35
  • Retrieve articles in all journals with MSC: 54D15, 54E35
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 224 (1976), 323-338
  • MSC: Primary 54D15; Secondary 54E35
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0428275-4
  • MathSciNet review: 0428275